MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD BBL TB AURAMINE M; AURAMINE O

BECTON DICKINSON & CO. (SPARKS) BD BBL TB AURAMINE M; AURAMINE O
Catalog Number 212514
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported before use of bd bbl tb auramine m, precipitation/yellow pigment was observed at the bottom of the bottle.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: this memo is to summarize findings on your complaint related to bottle tb auramine m 250ml, catalog number 212514, batch# 3241141 and complaint #(b)(4).For appearance.Components are mixed and dispensed into containers.Following qc release, and based upon inventory demand, final packaging operations occur, which include dispensing into and labeling of final configurations, followed by transport to the distribution center.The complaint investigation included a review of the batch history record tb auramine m.The batch history record review indicated no discrepancies.All release testing was satisfactory.Satisfactory appearance is ¿yellow suspension¿.By definition a suspension is ¿a mixture in which particles are dispersed throughout the bulk of the fluid¿.It is also defined as ¿a mixture in which all particles of a substance are dispersed throughout a gas or liquid.If a suspension is left undisturbed, the particles are likely to settle to the bottom.The particles in a suspension are larger than those in either a colloid or a solution¿.Complaint trends were reviewed for a period covering 12 months.During that time there have been no confirmed complaints for the defect in question for this product.Three photos were attached to the complaint.The first photo depicts one bottle with yellow solution and label for tb auramine m part # 212514 and lot # 3241141, expiration date 2024/0/31.The second photo depicts the bottom of the bottle with yellow suspension.The third photo depicts the bottle tilted down and away from the camera with particles stuck to the bottom of the bottle.The retention sample from the complaint batch was evaluated along with a control batch of tb auramine m.There was a large amount of particulate visible in the retention samples as well as the control.The retention sample was comparable to the control.The precipitate in question is inherent to the stain and does not affect the performance of the stain.The complaint is not confirmed.Bd will continue to trend on this issue.If you have further questions, please contact technical services.
 
Event or Problem Description

Brand Name
BD BBL TB AURAMINE M
Common Device Name
AURAMINE O
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19975506
Report Number1119779-2024-00594
Device Sequence Number7057428
Product Code KJK
UDI-Device Identifier00382902125143
UDI-Public(01)00382902125143(11)230829(17)240831(10)3241141
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number212514
Device Lot Number3241141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown